# SDR MASA2010092701033

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 35,203 hours, 37,267 cycles
- Engine: Pwa PW123D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AUTOFEATHER W/N ENGAGE AUTOFEATHER WILL NOT ENGAGE (RTG).  MX R & R NR 1 SIGNAL CONDITIONER UNIT.
